titoli, abstracts, parole chiave >>>
On the existence of the fundamental Eigenvalue of an elliptic problem in RN

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco and Micheletti, Anna Maria (2007) On the existence of the fundamental Eigenvalue of an elliptic problem in RN. Advanced Nonlinear Studies, Vol. 7 (3), p. 439-458. ISSN 1536-1365. Article.

Full text not available from this repository.

Alternative URLs:

Abstract

We study an eigenvalue problem for functions in RN and we find sufficient conditions for the existence of the fundamental eigenvalue. This result can be applied to the study of the orbital stability of the standing waves of the nonlinear Schrödinger equation.

Item Type:Article
ID Code:6925
Status:Published
Refereed:Yes
Uncontrolled Keywords:Nonlinear Eigenvalue problem, nonlinear Schrödinger equation, orbital stability
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01 Dipartimenti > Scienze botaniche, ecologiche e geologiche
Publisher:Advanced Nonlinear Studies
ISSN:1536-1365
Deposited On:09 Jan 2012 14:20

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page